DOCUMENTA MATHEMATICA, Vol. 20 (2015), 1293-1329

Thanasis Bouganis

On the Algebraicity of Special L-Values of Hermitian Modular Forms.

In this work we prove some results on the algebraicity of special $L$-values attached to Hermitian modular forms. Our work is based on techniques developed by Goro Shimura in his book «Arithmeticity in the Theory of Automorphic Forms», and our results are in some cases complementary to results obtained previously by Michael Harris on the same question.

2010 Mathematics Subject Classification: 11F55, 11F67, 11M36

Keywords and Phrases: Hermitian modular forms, Special L-Values, Periods.

Full text: dvi.gz 84 k, dvi 272 k, ps.gz 417 k, pdf 430 k.


Home Page of DOCUMENTA MATHEMATICA